Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2004, Volume 43, Number 2, Pages 159–169 (Mi al61)  

This article is cited in 1 scientific paper (total in 1 paper)

Reversing Automorphisms of Free /-Groups

N. V. Bayanova, N. Ya. Medvedev


Abstract: It is shown that free groups of rank $r\geqslant 1$ in a number of varieties of lattice-ordered groups possess reversing automorphisms of order 2.

Keywords: lattice-ordered group, variety, reversing automorphism

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2004, 43:2, 88–93

Bibliographic databases:

UDC: 512.54
Received: 15.04.2002

Citation: N. V. Bayanova, N. Ya. Medvedev, “Reversing Automorphisms of Free /-Groups”, Algebra Logika, 43:2 (2004), 159–169; Algebra and Logic, 43:2 (2004), 88–93

Citation in format AMSBIB
\Bibitem{BayMed04}
\by N.~V.~Bayanova, N.~Ya.~Medvedev
\paper Reversing Automorphisms of Free /-Groups
\jour Algebra Logika
\yr 2004
\vol 43
\issue 2
\pages 159--169
\mathnet{http://mi.mathnet.ru/al61}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2072568}
\zmath{https://zbmath.org/?q=an:1054.06005}
\transl
\jour Algebra and Logic
\yr 2004
\vol 43
\issue 2
\pages 88--93
\crossref{https://doi.org/10.1023/B:ALLO.0000020845.49935.37}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42349104832}


Linking options:
  • http://mi.mathnet.ru/eng/al61
  • http://mi.mathnet.ru/eng/al/v43/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Varaksin, “Representations of free $m$-groups by automorphisms of linearly ordered sets”, Algebra and Logic, 53:2 (2014), 114–118  mathnet  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:177
    Full text:69
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021